Please use this identifier to cite or link to this item: http://scholarbank.nus.edu.sg/handle/10635/105994
Title: Hemolysis as a potential complication of acetaminophen overdose in a patient with glucose-6-phosphate dehydrogenase deficiency
Authors: Sklar, G.E. 
Issue Date: 2002
Source: Sklar, G.E. (2002). Hemolysis as a potential complication of acetaminophen overdose in a patient with glucose-6-phosphate dehydrogenase deficiency. Pharmacotherapy 22 (5) : 656-658. ScholarBank@NUS Repository.
Abstract: A 21-year-old Chinese man who took an overdose of acetaminophen was hospitalized. His medical history was significant for glucose-6-phosphate dehydrogenase (G6PD) deficiency. On admission, physical examination was unremarkable and laboratory results were within normal limits. During his hospitalization, the patient experienced a decrease in hemoglobin concentration of almost 4 g/dl and an increase in unconjugated bilirubin consistent with the development of hemolysis. Acetaminophen was the most likely cause of the hemolysis. Clinicians must be aware of this potential complication after acetaminophen overdose in G6PD-deficient patients.
Source Title: Pharmacotherapy
URI: http://scholarbank.nus.edu.sg/handle/10635/105994
ISSN: 02770008
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

Page view(s)

29
checked on Feb 17, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.